| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue; all keypad buttons are unresponsive.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 25-sep-2018 with the following findings: during investigation, no damage or peeling was found to the keypad.All keys were responsive to user input.The keypad was removed and no evidence of contamination was found on the button contacts.The allegation of a keypad button issue was unable to be duplicated during investigation.The pump was opened and evidence of moisture corrosion was found only on the audio bolus button contacts.Unrelated to the original complaint, the battery compartment was cracked below the bumper pad.